Alert archive / Texas / Flash Flood Warnings in 2007
Flash Flood Warning 25, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood warning at Mar 12, 2007, 9:53 AM CDT for Anderson County, Henderson County, Texas. It was in force for 2 hr. 1 report came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Mar 12, 2007, 9:53 AM CDT (14:53 UTC)
- Expired
- Mar 12, 2007, 12:00 PM CDT
- In force
- 2 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Whole counties
Counties Anderson County, TX, Henderson County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 158 km from the middle of the area, began a volume at 14:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 12, 11:30 AM CDT | FLASH FLOOD | 5 S Chandler, TX | HWY 315 ONE MILE NORTH OF HWY 317 IS FLOODED IN FAR WESTERN PART OF CO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 2.9 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1161 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 19 m²/s²
- 0-3 km storm-relative helicity
- 117 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KFWD 121453
FFWFWD
TXC001-213-121700-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
954 AM CDT MON MAR 12 2007
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
ANDERSON COUNTY IN NORTHEAST TEXAS...
HENDERSON COUNTY IN NORTHEAST TEXAS...
* UNTIL NOON CDT
* AT 954 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
MODERATE TO HEAVY RAIN CONTINUING OVER THE WARNED AREA. RAINFALL
OVERNIGHT IN EXCESS OF THREE INCHES...COMBINED WITH AN ADDITIONAL
1 TO 2 INCHES THROUGH MIDDAY...WILL CONTINUE THE THREAT OF FLASH
FLOODING.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO TOOL...
SEVEN POINTS...MALAKOFF...GUN BARREL CITY...FRANKSTON...EUSTACE...
ENCHANTED OAKS...COFFEE CITY...CHANDLER...CANEY CITY...
BROWNSBORO...BERRYVILLE AND ATHENS
THERE ARE MANY LOW WATER CROSSINGS AND SMALL STREAMS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. SWIFTLY FLOWING WATER CAN
CARRY VEHICLES AWAY. TURN AROUND... DONT DROWN.
LAT...LON 3167 9574 3179 9595 3188 9593 3190 9599
3208 9601 3210 9607 3215 9605 3234 9633
3234 9548 3214 9548 3204 9543 3184 9544
3163 9530 3155 9566
$$
07/BB2 follow-up statements
000
WGUS74 KFWD 121609
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1110 AM CDT MON MAR 12 2007
TXC001-213-121700-
HENDERSON TX-ANDERSON TX-
1110 AM CDT MON MAR 12 2007
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL NOON CDT FOR
ANDERSON AND HENDERSON COUNTIES...
AT 1105 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE MODERATE TO HEAVY RAINFALL OVER NORTHERN HENDERSON COUNTY.
RAINFALL HAD DIMINISHED OVER ALL BUT NORTHERN SECTIONS OF ANDERSON
COUNTY. WIDESPREAD HEAVY RAINFALL HAS OCCURRED OVERNIGHT AND THIS
MORNING...RESULTING IN RAPID RISES ON STREAMS AND CREEKS.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO TOOL...SEVEN
POINTS...GUN BARREL CITY...EUSTACE...ENCHANTED OAKS...CHANDLER AND
BROWNSBORO
ADDITIONAL RAINFALL AMOUNTS OF UP TO AN INCH IS POSSIBLE OVER
HENDERSON COUNTY THROUGH MIDDAY.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
LAT...LON 3167 9574 3179 9595 3188 9593 3190 9599
3208 9601 3210 9607 3215 9605 3234 9633
3234 9548 3214 9548 3204 9543 3184 9544
3163 9530 3155 9566
$$
07/BB000
WGUS74 KFWD 121701
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1201 PM CDT MON MAR 12 2007
TXC001-213-121708-
HENDERSON TX-ANDERSON TX-
1201 PM CDT MON MAR 12 2007
...THE FLASH FLOOD WARNING FOR ANDERSON AND HENDERSON COUNTIES HAS
EXPIRED...
THE THREAT OF FLASH FLOODING HAS DIMINISHED OVER THE WARNED AREA AS
THE HEAVY RAINFALL HAS ENDED AND HIGH WATERS CONTINUE TO RECEDE.
MOTORISTS SHOULD REMAIN ALERT TO LOCALIZED HIGH WATER...ESPECIALLY
AT LOW WATER CROSSINGS...THROUGH EARLY AFTERNOON.
LAT...LON 3167 9574 3179 9595 3188 9593 3190 9599
3208 9601 3210 9607 3215 9605 3234 9633
3234 9548 3214 9548 3204 9543 3184 9544
3163 9530 3155 9566
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Mar 12, 6:40 AM CDT, 3 hours 13 minutes earlier.
Area forecast discussion, Mar 12, 6:40 AM CDT, 3 hours 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 640 AM CDT MON MAR 12 2007 .AVIATION... DIFFICULT FORECAST WITH CIGS AND VIS DURING THE NEXT 24 HOURS. LEFT OUT ALL MENTION OF CONVECTION AS ATMOSPHERE IS LIKELY TOO STABLE IN THE WAKE OF MCS MOVING ACROSS CENTRAL AND SE TX. IFR CIGS HAVE REMAINED TO THE WEST ALL NIGHT...AND WITH SUBSIDENCE/WAKE LOW BEHIND MCS...DO NOT HAVE ANY CONFIDENCE THAT THEY WILL MAKE IT INTO THE AREA LATER THIS MORNING LIKE MODELS SUGGEST. HAVE JUST INCLUDED A TEMPO FOR MVFR CIG FROM 16Z TO 20Z. OTHERWISE VFR THROUGH 6Z. THEN THINGS GET TRICKY AGAIN THEREAFTER. MODELS SUGGEST LOW LEVEL SATURATION AND UPPER LEVEL DRYING WITH DENSE FOG OR BUILD-DOWN IFR CIGS POSSIBLE AFTER MIDNIGHT. SATURATED GROUNDS AND LIGHT WINDS AT THE SURFACE SUGGEST DENSE FOG IS POSSIBLE TONIGHT...AND WILL FORECAST IFR VIS AT KACT-KFTW-KAFW WITH 3SM AT DFW AND DAL WHERE HEAT ISLAND MAY HELP OUT THINGS. LATER SHIFTS WILL HAVE TO CHECK THIS OUT FOR FURTHER ADJUSTMENTS. TR.92 && .SHORT TERM...(THROUGH TUES NIGHT) BUSY MORNING AS EXPECTED...AS FIRST OF SEVERAL S/W DISTURBANCES LIFTED OUT THIS PAST EVENING DEVELOPING THE FIRST LINEAR MCS SEEN IN A LONG WHILE OVER TEXAS. MCV/OUTFLOW RESIDUAL FROM ACTIVITY 24 HRS HAD PUSHED OLD FRONT/AND SFC LOW WELL TO THE SOUTH OVER DEEP S TX ...RESULTING IN MORE OF A LIGHT-MODERATE RAIN EVENT WITH ONLY ISOLATED THUNDER WITH LAPSE RATES STEEP ENOUGH...BUT MAINLY OVER SRN COUNTIES. HAVE INDICATED THIS FOR POPS FOR TODAY. NRN FRINGE OF MCS/STRATIFORM LIGHT RAIN SHIELD TO LINGER UP THROUGH I-20 THROUGH DAYBREAK...WITH EMBEDDED...HEAVIER THUNDER LINGERING OVER FAR SE COUNTIES NEAR CAMERON...MARLIN...HEARNE AND PALESTINE. WILL MAKE LAST MINUTE DECISION THIS MORNING FOR POPS UP FARTHER NWD PER RADAR/SATELLITE CLOUD-TOP TEMPERATURE TRENDS. HAVE DECIDED TO MASSAGE POPS AND CONVECTIVE TYPE THROUGH THE NEXT 48-72 HRS...AS THERES SEEMS TO BE SOME AGREEMENT ON TIMING OF DISTURBANCES. BY AFTERNOON...WILL HOLD HIGHEST POPS FAR SE...WHILE TONING THINGS DOWN UP THIS WAY AND OVER NW COUNTIES...AS CURRENT MCS PROPAGATES TOWARD THE UPPER TX COASTLINE...LIKELY ROBBING ANY INFLOW UP THIS WAY IN MORE STABILIZED AIRMASS. HAVE TONED QPFS DOWN AS WELL...EXCEPT OVER SE COUNTIES. AS UPPER LOW SPINS OVER W TX/NM THROUGH TUES MORNING...THERE WILL LIKELY BE ANOTHER S/W DISTURBANCE EJECT E/ENWD ACROSS CENTRAL/SE TX WITH ANOTHER MCS LIKELY DOWN THAT WAY. WILL HAVE LOW POPS NORTH...TO HIGHER POPS WELL S OF I-20 CLOSER TO INVERTED TROUGH/OLD BOUNDARY...WHERE SFC CONVERGENCE AND BETTER INFLOW OFF THE GULF WILL BE REALIZED ON NRN PERIPHERY OF EXPECT MON NIGHT MCS. WILL HAVE SOME LOCALIZED MODERATE-HEAVY RAINFALL S OF A LAMPASAS...WACO...ATHENS LINE...BUT LIGHT ELSEWHERE. AT LEAST ITS A WELCOME RAIN. OUR PESKY UPPER LOW WILL FINALLY BEGIN A SLOW TRANSITION E/NEWD LATE TUES /TUES NIGHT AS ENERGY DIGS TO OUR NORTH IN NRN STREAM OF POLAR BRANCH OF WLYS. BEST THETA-E AXIS AND LIFT WILL REMAIN IN/NEAR OUR FAR E/SE COUNTIES...WITH BEST INFLOW INTO THOSE AREAS...THUS HELD BEST POPS OVER SE COUNTIES-TO MUCH LOWER NW. NOT A DROUGHT BUSTER BY ANY MEANS FOR NRN 1/2 OF N TX...BUT WELCOME ANYWAY. OTHERWISE...TEMPS WILL BE DEPENDENT ON CLOUD COVER AND ANY DISSIPATION THEREOF. EXPECT W/SW AREAS TO BE THE WARMEST...COOLER FURTHER N/NE YOU GO. STAYED CONSERVATIVE HERE AND DIDNT VENTURE FAR OFF MOS GUIDANCE VALUES WITH UNCERTAINTIES. && .LONG TERM...(WED AND BEYOND) OUR UPPER LOW WILL CONTINUE ITS PROGRESSIVE VENTURE EWD ACROSS N TX AND SLOWLY AWAY WED INTO WED NIGHT AND HAVE TRENDED POPS/WX DOWN WEST-EAST ACCORDINGLY. NEXT COLD FRONT LOOKS TO MOVE ACROSS THE RED RIVER BY MIDDAY THURS...AND MOVE THRU AT LEAST THOSE AREAS I-20/NWD. THUS COOLEST TEMPS UP TOWARD THE RED RIVER...BUT STILL WARM IN THE SOUTH. ITLL BECOME BRISK AND MUCH COOLER BY THURS NIGHT INTO FRI MORNING...WITH POLAR TAP OF AIRMASS. NOT OVERLY COLD...BUT HIGHS ONLY IN THE 60S MOVING INTO THE WEEKEND...BEFORE MODIFYING BY SUN INTO MON. KEPT FCST DRY...AS MOISTURE LOOKS RELATIVELY SHALLOW FOR ANY REASONABLE POP/WX MENTION BEHIND COLD FRONT. SO DRY/COOLER WILL BE THE THEME IN THE EXTENDED. && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 69 58 72 57 76 / 60 20 40 50 30 WACO, TX 70 59 72 58 76 / 70 40 60 60 40 PARIS, TX 67 56 70 57 72 / 60 20 40 60 50 DENTON, TX 67 56 72 57 75 / 50 20 40 40 20 MCKINNEY, TX 67 55 70 57 75 / 60 20 40 50 30 DALLAS, TX 69 60 71 58 76 / 60 20 40 50 30 TERRELL, TX 68 59 71 59 74 / 80 20 50 60 40 CORSICANA, TX 69 59 71 60 74 / 90 40 60 70 40 TEMPLE, TX 73 60 72 58 76 / 60 50 70 70 40 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && /05
Hazardous weather outlook, Mar 12, 5:00 AM CDT, 4 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 500 AM CDT MON MAR 12 2007 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-131100- ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA- DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON- HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS- LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO- PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT- WISE-YOUNG- 500 AM CDT MON MAR 12 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE... ISOLATED THUNDERSTORMS ARE POSSIBLE ACROSS ALL OF NORTH TEXAS TODAY. SEVERE THUNDERSTORMS ARE NOT EXPECTED...BUT LOCALLY HEAVY RAINFALL WILL OCCUR IN THE SOUTHEASTERN PORTIONS OF NORTH TEXAS THIS MORNING. .DAYS TWO THROUGH SEVEN... AS A SLOW MOVING UPPER LEVEL SYSTEM TO THE WEST LINGERS IN THE AREA...THUNDERSTORM CHANCES WILL CONTINUE THROUGH WEDNESDAY. SEVERE WEATHER IS NOT EXPECTED AT THIS TIME BUT LOCALLY HEAVY RAIN WILL BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. 92
In the hours before
Local storm report, Mar 12, 4:43 AM CDT, 5 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
443 AM CDT MON MAR 12 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0443 AM FLOOD 3 NNW MARLIN 31.35N 96.91W
03/12/2007 FALLS TX LAW ENFORCEMENT
GOOD SOAKING RAIN...BUT STARTING TO GET WATER OVER LOW
INDENTIONS OF HWY 6 NNW OF MARLIN. ISSUED FFW.Special weather statement, Mar 12, 5:51 AM CDT, 4 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
551 AM CDT MON MAR 12 2007
TXZ145-158>160-174-121145-
HILL TX-MCLENNAN TX-FALLS TX-BELL TX-MILAM TX-
551 AM CDT MON MAR 12 2007
...SIGNIFICANT WEATHER ADVISORY FOR...
EASTERN BELL COUNTY
FALLS COUNTY
HILL COUNTY
MCLENNAN COUNTY
MILAM COUNTY
AT 551 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS IDENTIFIED
STRONG EASTERLY WINDS ASSOCIATED WITH THE BACK EDGE OF A RAIN AND
THUNDERSTORM COMPLEX. THROUGH 7 AM...EAST WINDS MAY BRIEFLY
INCREASE TO AROUND 30 MPH WITH GUSTS AS HIGH AS 50 MPH. AT 550
AM...TEMPLE REPORTED A WIND GUST TO 48 MPH.
LAT...LON 3045 9717 3073 9650 3071 9664 3225 9711
3147 9746 3110 9753
92Local storm report, Mar 12, 6:35 AM CDT, 3 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
635 AM CDT MON MAR 12 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 AM FLASH FLOOD GROESBECK 31.52N 96.53W
03/12/2007 LIMESTONE TX LAW ENFORCEMENT
S.O. REPORTS WATER OVER FM 937 AND IN CERTAIN AREAS
ALONG FM 39 (S OF MEXIA)Local storm report, Mar 12, 6:38 AM CDT, 3 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
638 AM CDT MON MAR 12 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0622 AM FLASH FLOOD HEARNE 30.88N 96.59W
03/12/2007 ROBERTSON TX LAW ENFORCEMENT
S.O. REPORTS SEVERAL FM ROADS FLOODED IN AND AROUND
HEARNE AND HWY 79 FLOODED NEAR NAVASOTA RIVERLocal storm report, Mar 12, 6:41 AM CDT, 3 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
641 AM CDT MON MAR 12 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0626 AM FLASH FLOOD TEAGUE 31.63N 96.28W
03/12/2007 FREESTONE TX LAW ENFORCEMENT
S.O REPORTS FLOODING IN TEAGUE AT HWY 84 & FM 1366 AND
CAR SUBMERGED AT HWY 75N & FM 80 (N OF FAIRFIELD)Local storm report, Mar 12, 7:34 AM CDT, 2 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
734 AM CDT MON MAR 12 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM FLASH FLOOD 7 SE MARLIN 31.24N 96.81W
03/12/2007 FALLS TX LAW ENFORCEMENT
S.O. REPORTS SEVERAL LOW WATER CROSSINGS AND FM ROADS
FLOODED IN SE PARTS OF COUNTYThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 12, 3:36 AM CDT | Special Weather Statement | FWD | Hood, Palo Pinto, Parker, Wise | 24 min |
| Mar 12, 4:12 AM CDT | Special Weather Statement | FWD | Bell, Bosque, Hill, Johnson, McLennan, Tarrant | 93 min |
| Mar 12, 4:31 AM CDT | Flash Flood Warning | FWD | Robertson | 3 hr |
| Mar 12, 4:42 AM CDT | Flash Flood Warning | FWD | Falls | 3 hr |
| Mar 12, 5:36 AM CDT | Flash Flood Warning | FWD | Leon, Limestone | 114 min |
| Mar 12, 5:51 AM CDT | Special Weather Statement | FWD | Bell, Falls, Hill, McLennan, Milam | 54 min |
| Mar 12, 6:07 AM CDT | Flash Flood Warning | FWD | Freestone, Navarro | 3 hr |
| Mar 12, 7:04 AM CDT | Flash Flood Warning | FWD | Anderson, Henderson | 3 hr |
| Mar 12, 7:27 AM CDT | Flash Flood Warning | FWD | Leon, Limestone | 48 min |
| Mar 12, 8:58 AM CDT | Flash Flood Warning | FWD | Freestone, Navarro | 107 min |
| Mar 12, 10:44 AM CDT | Flash Flood Warning | FWD | Navarro | 2 hr |
Nearby
Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.